# SDR ASOA2012101802364

- Difficulty date: September 26, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,350 hours, 22,120 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD END OF FLOORBEAM RT SIDE FS 349.00.   REMOVED A CORRODED WINDSCREEN MOUNT FLOORBEAM ANGLE  AT FS 349 AND RBL 27 TO RBL 40 IAW SRM 51-42-06 /51-42-21 /51-42-13.  DRILLED AND LOCATED A NEW SERVICEABLE WINDSCREEN MOUNT FLOOR ANGLE AT FS 349, RBL 27 TO RBL 40 IAW IAW SRM 51-42-06/51-42-21/51-42-13.  INSTALLED NEW SERVICEABLE SUPPORT ANGLE AT FS 349 RBL 27 TO RBL 40 IAW SRM TASK 51-42-06, 51-42-13 & 514221.
